It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer: Thyroid Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-05-2012, 04:14 AM   #1
Newbie
(female)
 
Join Date: Jan 2012
Location: Lexington, KY
Posts: 1
canceragin HB User
Red face Stopping Synthroid

I have been on synthroid 150 mg/day after getting my thyroid removed for papillary thyroid cancer. I stopped taking it on January 31, 2011 and will be going through iodine radiation soon. However after being off the drug for the past 6 days I have stabbing pains in my back and pain in all my joints. My temperature has dropped, it is 97.1 and I don't feel like my body is regulating it's temperature. Is this normal?

 
Closed Thread

Tags
joint pain, synthroid, thyroid cancer



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Reece (19), Linda1652 (11), thyroidmess (8), debmc1958 (3), bare501 (3), sman65 (2), Yannick (2), Tisha Mac (2), Jamie09 (2), anxiousagain (1)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 02:03 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!